# SDR ALG2003F00005

- Difficulty date: December 16, 2002
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N2618
- Make and model: Bell 206L-1
- Aircraft serial: 45503
- Engine: Allsn 250C30P
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081018
- Condition: Failed
- Location: Engine
- Part time: 7,412 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, IN FLIGHT STARTER GENERATOR FAILED AND WOULD NOT RESET, THE PILOT FOLLOWED THE EMERGENCY CHECKLIST, UPON LANDING THE MECHANIC REMOVED AND REPLACED THE STARTER GENERATOR AND THE AIRCRAFT WAS RETURNED TO SERVICE.
